# SDR QXEA2013013000212

- Difficulty date: January 30, 2013
- Submitted: February 4, 2013
- Operation: Air carrier
- Aircraft: N427QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4156
- Aircraft time: 14,010 hours, 15,168 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Lack Of Lube
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS THAT THE AFT SERVICE DOOR CAN NOT BE OPENED FROM THE OUTSIDE.  CLEANED AND LUBED THE AFT SERVICE DOOR.  DOOR OPENS AND CLOSES AS NECESSARY.  NO OTHER DEFECTS NOTED.  RETURNED TO SERVICE.  NO PARTS REPLACED.
